# SDR AALA202012019008

- Difficulty date: November 26, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 19,946 hours, 5,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D534884820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED ARE ON CENTER FITTING OF LOWER SILL AT FR 66 TO FR 68 AND STR 23L.  AREA OF CORROSION MEASURED L=2.143 INCH, W=0.400 INCH, D=0.009 INCH.  REPLACED CENTER FITTING, IAW A321 SRM 51-42-11-801 AND DWG D53480505.
